# SDR REXA2013081601590

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 21,633 hours, 18,968 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED MESSAGE POSTED WHILE PERFORMING FUNCTIONAL TEST OF FLAP SYS AT STEP 4.A.16 (G-I) REF AMM 27-54-00-720-801.   ADJUSTED LT FLAP POSITION TRANSMITTER POTENTIOMETER.  PERFORMED FUNCTIONAL TEST OF FLAP SYS IAW AMM 27-54-00-720-801.  NO DEFECTS NOTED.
